# SDR CA141104005

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 25,711 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Failed
- Location: Lt Gcu
- Component: Gcu, Honeywell
- Component part number: 51539005B
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE TAKEOFF WAS ABORTED DUE TO THE LT GENERATOR FAILING DURING TAKEOFF ROLL. ON THE BACK TRACK THE LT GEN CAME BACK ON LINE AND FAILED AGAIN ON THE TAXIWAY.  THE LT GCU WAS REPLACED AND THE GENERATORS WERE PARALLELED.   THE L/H GENERATOR FAILED AGAIN IN FLIGHT.  THE LT GENERATOR ANNUNCIATOR LIGHT ILLUMINATED, FOLLOWED BY THE LT DC AMPS METER INDICATING 0 AMPS, RT SHOWING 100 AMP.  AFTER WAITING ON MINUTE, THE LT GENERATOR LIGHT TURNED OFF, AND BOTH DC AMPS METERS STARTED LOAD SHARING WITHOUT HAVING TO RESET THE LT GENERATOR.  THE GENERATOR RELAY, PN A-703 EB WAS REPLACED. SN OFF, CK-90713, SN ON CE-89133.  THE K1 START DISCONNECT RELAY ON THE LT GCU PANEL WAS ALSO REPLACED.   GROUND RUNS AND TAXI CHECK COMPLETED.  SYSTEM CHECKS SERVICEABLE.
